MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP VERSA DIAL REV GLENOSPHERE STANDARD OFFSET 40MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP VERSA DIAL REV GLENOSPHERE STANDARD OFFSET 40MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110030776
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical prodcuts: item#: 110031421, standard 40mm diameter bearing; lot#: 65808963 item#: 110031405, mini standard thickness +6mm taper offset 40mm diameter humeral tray; lot#: 66100899 h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial surgery on and unknown date.Subsequently, the patient underwent a revision surgery due to chronic instability and dislocation approximately a month ago.Multiple attempts have been made to obtain additional information, but no additional information has been received at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H6: component codes: mechanical (g04) - head.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP VERSA DIAL REV GLENOSPHERE STANDARD OFFSET 40MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19459861
Report Number0001822565-2024-01864
Device Sequence Number7972706
Product Code PHX
UDI-Device Identifier00887868231254
UDI-Public(01)00887868231254(17)330930(10)66021788
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110030776
Device Lot Number66021788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale